# SDR SWAA2015052840133

- Difficulty date: April 3, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69394042
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT INTERCOSTAL TO FRAME L ANGLE CRACKED AT BS 947, STRINGER 26R.  REPAIRED L ANGLE IAW SRM & DWG.
